Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Chronic diarrhea, occurs randomly at night, painful abdominal cramps. Cure for symptoms?

For the last 5 months I have had chronic diarrhea . This only seems to happen at night. This usually happend 2-3 times per week. It happens randomly and sometimes it happens when I don t eat anything. When I do get diarrhea I get really painful abdominal cramps . I am 22 years old and I had a child 9 months ago. I don t think I have anything wrong with my galbladder when I do gey the cramps they are lower.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
im of the opinion you have chronic worm infestation due to which you are having diarrhoea..i advice you an antihelminthic flagyl for2-3days..along with that i also suggest you regular deworming every 6 months with albendazole.. take good hygeinic foot..avoid spicy and non vegetarian diet..quit alcohol..if symptons doenot resolve then get a stool exam done and consult a gastroenterologist
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor